MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; GLOVE,SURG,SENSICARE PI,LF,PF,8.0

Medline Industries, LP MEDLINE; GLOVE,SURG,SENSICARE PI,LF,PF,8.0
Catalog Number MSG9080
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "glove tore while cst was doffing his glove during evaluation table top.Cuff of the glove tore completely off the palm/finger portion of the glove.".
 
Additional Manufacturer Narrative
The customer reported the glove tore while being doffed during evaluation table top, and the cuff of the glove tore completely off the palm/finger portion of the glove.Medline reviewed the returned samples, performed complaint trending, reviewed the inspection record for the reported lot, and notified the vendor of the incident for review.The original investigation stated that the tearing was confirmed, as tearing across the palm was observed; a later retrospective review noted that a photograph was not attached to the complaint record and the sample was not available for examination.No adverse trending, abnormalities, deviations, or root cause were identified, and no further action was indicated at this time.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
GLOVE,SURG,SENSICARE PI,LF,PF,8.0
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
vamshi pinnamshetty
three lakes drive
northfield, IL 60093--275
MDR Report Key50945693
Report Number1417592-2026-54120
Device Sequence Number13374783
Product Code KGO
UDI-Device Identifier10888277347915
UDI-Public10888277347915
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K193217
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMSG9080
Device Lot Number4114532880-4
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2025
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown